# SDR C2XA04BT089

- Difficulty date: August 15, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135LR
- Aircraft serial: 145166
- Aircraft time: 9,407 hours, 9,254 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 23054499
- Part serial: 1110
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, DIVERTED, CREW REPORTED, ENGINE NR 1 LOST OIL INFLIGHT.  PERFORMED SHUTDOWN IAW QRH.  AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE  REMOVED AND REPLACED PRESSURE OIL CONTROL TUBE TO ENGINE GEARBOX, OPS AND LEAK CHECKED GOOD REFERENCE MM NR 71-00-01. AIRCRAFT RETURNED TO SERVICE.
